//
you're reading...
Daily Life

6/27/2017 to 07/06/2017 Update

 

Tuesday, 6/27

Today was supposed to have been a new dentist appointment.  I woke with tons of discomforts and went anyway.  He was going to try the Novocain and put the topical numbing gunk along my tooth, but guess what.  By the time he rolled his stool back and was talking with me, I started having tremors in my hands.  Yep, he sent me home.  On a good note, this dental assistant was able to get all the impressions she needed without gagging me.  She gets my golden star for the day.

Now the ride home was not fun.  We didn’t drive more than a mile and I was ready to get out of the car.  So, to the big box store to get some milk and other yummy stuff.  We were not in there more than 30 minutes and I was holding on to the cart for life.  The whole ride home was torture and yes I cried.  I haven’t gotten any of my prescriptions filled, so I am moving from the couch to the bed.

Thank goodness I have an appointment with the family doctor later this week.  The right side of my back hurts!  Yep, it hurts to breathe, cough, twist; just general living requirements.  Each time my husband put on the gas or touched the brakes, the change in momentum would put a strain on the (I guess) muscles in my back.  I just shut my eyes and cried.

I might have a clue on this day’s discomfort.  Yesterday, I decided it was time we started on a storage room in the house.  I sat on the floor and did a lot more hopping up and down, more than my normal day.  But we did get a large amount of ink pens that would not write, some old craft paint, etc. tossed.  I never knew we had so many binder clips!  I anticipate that if we get to spend two days a week in that room, we might have it organized within a year’s time.

Well, as I pick up where I left off, I did get back out and filled the prescription for the h-morph, ate out and came home.  Oh my word, I took a pill!  Now my head is spinning, my eyes going crossed, my stomach hates me.  I am really thinking of moving to a state with cannabis.  Surely the side effects cannot be this bad.  My pain is down 10%, but is it worth it? I don’t know. That’s all that I can do for now, I think I might be making a trip to the toilet to hang my head.

Around 5 am I dropped off to sleep for about an hour.  Woke up shivering, pounding head, and needing a few saltines.  I was able to doze off, but no deep sleep.  It is after 9 am and I am just sitting on my bed.   Unfortunately this drug makes the tinnitus extra strong and I want to yell at my head to shut up!  The fear of having a full-blown allergy attack meant I had to sleep with the phone on my bed, within arm’s reach.  It is known that the signals from our Wi-Fi and cell phones exasperates the noise of those aliens in our heads.  (I wish I could find that medical report about brain trauma, treatments, and signals.)  I  have a little bit of skin crawl which started about 3 hours after I took my pill.

So with all these side effects I really don’t know if the 10% pain relief is worth it. I get desperate for some relief, but if the agony of the effects last longer than the relief; I am of the opinion that I may never try the h-morph again.  

Thursday, 6/29

Bright and early doctor’s appointment with the family doctor.  I had an extra long appointment scheduled and she really sat and talked.  She went over every question I had on my tablet.  We covered the area where it hurts when I cough, my PGAD, the way I react to different manufacturers of my h-morph, and the conversation I wanted on Cannabis.  We talked a little on a diet life style change.

She left me with lots of chores.  I need to keep better records of each little effect (positive and negative) from each thing she prescribes me.  I need to keep a better diary of when I take something.  I need to keep a diary of this life style change.  Also, I need to pay more attention to the onset of the worst symptoms of the PGAD. Then she said she was going to refer me to a wellness clinic.  This wellness clinic is supposed to be more involved than a simple pain clinic.  We will see.

When talking about the clinic, I told her that if they come out suggesting epidural then that would not be the clinic for me.  I shared the information about knowing some of those meds they are using have warnings that they are not for spinal use.  Also, that people with Tarlov Cysts have thinner spinal linings.  She looked shocked.  I told her I could share the federal papers, even information about some suits against the doctor’s and pharmaceutical companies.  Her eye brows got bigger.  She made a side note; I hope she looks things up.

Saturday, 7/1

After being in the car on Tues, Thurs (two trips), and Friday, I thought I could make it for my MRI Saturday morning.  After doing my stretches before crawling out of bed, the backs of my legs were numb, yes just like your mouth gets at the dentist office.  I still trudged on and took my shower, etc.  By the time I got dressed that numbness turned into stinging, tingling, and burning with leg weakness.  I held it together long enough to call the hospital and cancel.

I guess I should say that my trip out on Friday was for a haircut.  My husband did not want to sit around a salon waiting on me so I drove myself.  During said haircut I had to stand twice to ease the discomfort in my legs, not so much my rear.  Then I did not make the stop at a natural foods place that I had planned, no I drove straight home.  As I was getting closer to the house I was once again using my  + ”  and    buttons on the cruise.  I called my husband as soon as I turned into the neighborhood; he had the garage door up and handed me out of the driver’s seat.

Pushing myself to do things that others think of as simple chores is what set my flare off today. Saturday was an exercise in misery. I am getting ‘sick’ of my bed and couch.

Thursday, 7/6

OK, I am experiencing something new.  And not liking it a bit.  Picture the center point of the back of your skull down to your hips.  Every inch of my body in that area is over powering my rear.  No headache, just soreness, stiffness, and burning.  Even moving my arms across my chest is impossible.  That caused spasms.  For the last 3 days it has steadily increased.

So last night I thought that I had enough, picture the mental foot stomp, as I say that.  I took the h-morph.  Well that little tiny pill packs a punch.  Not of pain relief but of nausea, head spins, nervousness, and don’t forget the prickly skin.  Pain relief?  None!  6 am comes and I doze; 6:30 the neighbors leave for work, yelling on their phone; 7 am comes and back to dozing.  Later I hear the husband get up, but stayed put.  Finally, I wake again at 1 pm.  That may have been my last attempt with that medicine.

Some might be thinking that I need to up my dose.  Nope, I have not developed a tolerance for that lowest dose.  In the last 2.5 years I may have taken a total of 40 pills.  Never have I taken them 2 days in a row, nor 2 a day for that matter.  I take them on an “As needed” basis.

 

 

Discussion

Trackbacks/Pingbacks

  1. Pingback: Thoughts on Four Years and Recovery, Page 2 | Funny Tail Bones - January 7, 2019

Leave a Reply

Please log in using one of these methods to post your comment:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

Enter your email address to subscribe to this blog and receive notifications of new posts by email.

Join 110 other followers

%d bloggers like this: